MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor
Model Number M302
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) reached the recommended replacement time (rrt).It was indicated that the icm was displaying signs of premature battery depletion as the voltage started to drop unexpectedly.It was advised to return the device for detailed analysis.The icm remains in service and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue or new patient harm.Analysis of available information suggests a device problem.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.A risk review was completed and confirmed that the event of premature discharge of battery was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause linked to device but unable to trace more specifically.
 
Event or Problem Description
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) reached the recommended replacement time (rrt).It was indicated that the icm was displaying signs of premature battery depletion as the voltage started to drop unexpectedly.It was advised to return the device for detailed analysis.The icm remains in service and no adverse patient effects were reported.The icm has been explanted.A new icm has been implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue or new patient harm.Analysis of available information suggests a device problem.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.A risk review was completed and confirmed that the event of premature discharge of battery was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause linked to device but unable to trace more specifically".

Brand Name
LUX-Dx II?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25017807
Report Number2124215-2026-22823
Device Sequence Number9497397
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)260206
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/06/2026
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number108222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/06/2026
Not provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/07/2026
08/24/2026
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexUnknown